# SDR GTIA2017122002299

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A320-232
- Aircraft serial: 7021
- Aircraft time: 6,162 hours, 2,667 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT 400 FT ON FINAL,  AN ODOR WAS DETECTED.   WITH PACK 1 OFF, THE ODOR DISAPATED.   ACCOMPLISHED GVI  APU BLEED-AIR DUCT,  INLET GUIDE FANES, ETC.  NO EXTERNAL LEAKS NOTED IN APU AREA.  IAW TSM 21-00-00-810-801-A.  PERFORMED ENGINE RUNS & FOUND THE NR 1 ENG DE-OILER OVERBOARD VENT LEAKING.  R & R THE DE-OILER SEAL ASSEMBLY & MATINIG RING IAW AMM 72-60-29 & 72-60-31.  ENGINE RUNS OK.  NO ODOR NOTED.
